Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Existence of Positive Solution to a Class of Fractional Differential Equations with Three Point Boundary Conditions

PP: 291-296
Nigar Ali, Kamal Shah, Rahmat Ali Khan,
This article is concerned with the existence and uniqueness of positive solution to a class of fractional order differential equation with three point boundary conditions of the type cDa u(t) = f (t,u(t),cDa−1u(t)), 1

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved